Lithuanian Mathematical Journal

, Volume 18, Issue 3, pp 352–358 | Cite as

The law of the iteratied logarithm for measures with values in a semifield

  • Ya. Kh. Kuchkarov
Article
  • 9 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Ya. Kh. Kuchkarov, “A probability measure with values in a topological Boolean algebra,” in: International Conference on Probability Theory and Mathematical Statistics [in Russian], Vol. 1, Vilnius (1973), pp. 365–368.Google Scholar
  2. 2.
    Ya. Kh. Kuchkarov, “On weak convergence of Boolean measures,” Liet. Mat. Rinkinys,16, No. 3, 71–81 (1976).Google Scholar
  3. 3.
    A. J. Khintchine, “Über einen satz der Wahrscheinlichkeitsrechnung,” Fund. Math.,6, 5–20 (1924).Google Scholar
  4. 4.
    A. N. Kolmogoroff, “Über das Gesetz des iterierten Logarithmus,” Math. Ann.,101, 126–135 (1929).Google Scholar
  5. 5.
    T. A. Sarymsakov, O. Ya. Benderskii, and V. I. Chilin, “Measures with values in semifields and their applications in probability theory,” Dokl. Akad. Nauk SSSR,228, No. 1, 41–44 (1976).Google Scholar
  6. 6.
    B. Z. Vulikh, Introduction to the Theory of Partially Ordered Spaces, Gordon and Breach (1967).Google Scholar
  7. 7.
    V. I. Sobolev, “On semiordered set measures, measurable functions, and integrals,” Dokl. Akad. Nauk SSSR,91, No. 1, 23–26 (1953).Google Scholar
  8. 8.
    L. V. Kantorovich, B. Z. Vulikh, and A. G. Pinsker, Functional Analysis in Semiordered Spaces [in Russian], Gostekhizdat, Moscow (1950), pp. 5–545.Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • Ya. Kh. Kuchkarov

There are no affiliations available

Personalised recommendations